# SDR USAA990746

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 291
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT STATION 291 MINUS 2, 4 INCH BELOW STRINGER 12R AT OUTBOARD FLANGE SHEAR WEB ANGLE.  REPAIRED PER SRM 53-10-02.  (M)
